# SDR SWIA202052730

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517-533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24L BETWEEN FS 517.00 FS 533.00 IS CORRODED.  C-CHECK RO 9/21/2020.  COMPLIED WITH PERMANENT REPAIR STGR 24L BETWEEN FS 517.00 FS 533.00, REF REO.  ALL STEPS COMPLIED WITH AND CRJ 700 SRM, COMPLETED TASK CARD.
